MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION NC; VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Model Number 8415000
Medical Device Problem Codes Human-Device Interface Problem (2949); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility report to the national authority is the only source of information.There was no involvement of dräger sales & service into the repair or any follow-up measures after the event - no further information could be obtained.The given information does not allow a case-specific valuation.The extent to which the touchscreen was misaligned or inoperable could not be determined.The root cause can be related to technical issues, mechanical damage or other factors.It can further not be excluded that a recalibration of the touch screen could have solved the issue.However, due to a lack of information, a differentiation is not possible.An impaired or lost touch screen function is obvious for the user and has no effect on the ongoing ventilation.Interaction with the device for e.G.Changing the ventilation parameters may be restricted.Since there are no more information available, a more in-depth investigation is not considered necessary.
 
Event or Problem Description
It was reported that "the touchscreen malfunctioned during machine operation, making it impossible to adjust parameters." there was neither an indication for a patient involvement nor an injury or health impairment in the report.

Brand Name
INFINITY ACS WORKSTATION NC
Common Device Name
VENTILATORS, INTENSIVE CARE, NEONATAL /PEDIATRIC
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key25134642
Report Number9611500-2026-00205
Device Sequence Number9453305
Product Code CBK
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)200211(93)MK06000-38
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown